Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BD SWITZERLAND SÀRL ALARIS; SET, I.V. FLUID TRANSFER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BD SWITZERLAND SÀRL ALARIS; SET, I.V. FLUID TRANSFER
Model Number
MS3500-15
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Bd secondary tubing set (ref ms3500-15): the tubing broke away from the chamber allowing medication to spill out from bottom of chamber.
New Search
Submit an Adverse Event Report
Brand Name
ALARIS
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer
(Section D)
BD SWITZERLAND SÀRL
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key
24686988
Report Number
24686988
Device Sequence Number
13262951
Product Code
LHI
UDI-Device Identifier
10885403222610
UDI-Public
(01)10885403222610
Combination Product (Y/N)
N
Initial Reporter State
WI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
03/12/2026
Report Date
(Section F)
03/12/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
MS3500-15
Device Catalogue Number
MS3500-15
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/25/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
03/12/2026